Alert archive / Wyoming / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 49, NWS Riverton, WY
NWS Riverton, WY issued this severe thunderstorm warning at Jun 23, 2018, 3:44 PM MDT for Johnson County, Natrona County, Wyoming. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2018, 3:44 PM MDT (21:44 UTC)
- Expired
- Jun 23, 2018, 4:30 PM MDT
- In force
- 46 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Johnson County, WY, Natrona County, WY
The radar
The Riverton/Lander radar (KRIW), 171 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 4:15 PM MDT | HAIL 0.75 | Midwest, WY | DIME TO PENNY SIZED HAIL COVERED THE GROUND. |
| Jun 23, 4:20 PM MDT | HAIL 1 | Midwest, WY | NICKEL TO QUARTER SIZED HAIL FELL IN MIDWEST WITH ACCUMULATIONS ONE INCH DEEP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 9.7 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2125 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
020
WUUS55 KRIW 232144
SVRRIW
WYC019-025-232230-
/O.NEW.KRIW.SV.W.0049.180623T2144Z-180623T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Riverton WY
344 PM MDT SAT JUN 23 2018
The National Weather Service in Riverton has issued a
* Severe Thunderstorm Warning for...
Southeastern Johnson County in north central Wyoming...
Northeastern Natrona County in central Wyoming...
* Until 430 PM MDT.
* At 344 PM MDT, a severe thunderstorm was located 12 miles south of
Kaycee, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Midwest and Edgerton around 415 PM MDT.
This includes Interstate 25 between mile markers 224 and 247.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4340 10659 4348 10668 4364 10661 4359 10608
4328 10608
TIME...MOT...LOC 2144Z 288DEG 28KT 4354 10656
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
CNJ4 follow-up statements
211
WWUS55 KRIW 232201
SVSRIW
Severe Weather Statement
National Weather Service Riverton WY
401 PM MDT SAT JUN 23 2018
WYC019-025-232230-
/O.CON.KRIW.SV.W.0049.000000T0000Z-180623T2230Z/
Johnson-Natrona-
401 PM MDT SAT JUN 23 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR SOUTHEASTERN JOHNSON AND NORTHEASTERN NATRONA COUNTIES...
At 359 PM MDT, a severe thunderstorm was located 8 miles northwest of
Midwest, or 18 miles southeast of Kaycee, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Midwest and Edgerton around 415 PM MDT.
A second thundersorms was moving north toward Midwest and Edgerton.
The two thunderstorms are expected to merge over northeast Natrona
County and produce large hail and gusty outflow wind.
This includes Interstate 25 between mile markers 224 and 247.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4340 10659 4348 10668 4364 10661 4359 10608
4328 10608
TIME...MOT...LOC 2159Z 288DEG 28KT 4350 10640
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
CNJ271
WWUS55 KRIW 232211
SVSRIW
Severe Weather Statement
National Weather Service Riverton WY
411 PM MDT SAT JUN 23 2018
WYC019-025-232230-
/O.CON.KRIW.SV.W.0049.000000T0000Z-180623T2230Z/
Johnson-Natrona-
411 PM MDT SAT JUN 23 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR SOUTHEASTERN JOHNSON AND NORTHEASTERN NATRONA COUNTIES...
At 410 PM MDT, a severe thunderstorm was located over Midwest moving
east-northeast at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will impact Midwest and Edgerton through
425 PM MDT with a high likelihood of large hail. Other impacted
locations include Interstate 25 between mile markers 224 and 239 and
state highways 387 and 259.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4340 10659 4348 10668 4360 10638 4359 10608
4328 10608
TIME...MOT...LOC 2209Z 226DEG 29KT 4341 10629
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
CNJ494
WWUS55 KRIW 232223
SVSRIW
Severe Weather Statement
National Weather Service Riverton WY
423 PM MDT SAT JUN 23 2018
WYC019-025-232230-
/O.CON.KRIW.SV.W.0049.000000T0000Z-180623T2230Z/
Johnson-Natrona-
423 PM MDT SAT JUN 23 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR SOUTHEASTERN JOHNSON AND NORTHEASTERN NATRONA COUNTIES...
At 423 PM MDT, a severe thunderstorm was located over Midwest and
Edgerton moving northeast at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Midwest and Edgerton, Interstate 25 between mile markers 224
and 234, and state highways 259 and 387.
Penny sized hail has been reported in Midwest and the hail covered
the ground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4340 10659 4350 10643 4360 10638 4359 10608
4328 10608
TIME...MOT...LOC 2222Z 224DEG 15KT 4343 10626
HAIL...1.25IN
WIND...60MPH
$$
CNJ750
WWUS55 KRIW 232230
SVSRIW
Severe Weather Statement
National Weather Service Riverton WY
430 PM MDT SAT JUN 23 2018
WYC019-025-232239-
/O.EXP.KRIW.SV.W.0049.000000T0000Z-180623T2230Z/
Johnson-Natrona-
430 PM MDT SAT JUN 23 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JOHNSON AND
NORTHEASTERN NATRONA COUNTIES WILL EXPIRE AT 430 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
However, pea to penny sized hail and very heavy rain are possible
with this thunderstorm until 440 PM MDT.
LAT...LON 4340 10659 4350 10643 4360 10638 4359 10608
4328 10608
TIME...MOT...LOC 2229Z 288DEG 28KT 4341 10619
$$
CNJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 2:42 PM MDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jun 23, 2:42 PM MDT, 1 hour 2 minutes before
Area Forecast Discussion National Weather Service Riverton WY 242 PM MDT Sat Jun 23 2018 .SHORT TERM...(This evening through Tuesday) Issued at 233 PM MDT Sat Jun 23 2018 A Pacific low pressure trough moving through the Northern Rockies will bring afternoon and evening showers with isolated thunderstorms, most numerous in the north and central tonight, decreasing in coverage on Sunday. Heavy thunderstorms rains may cause flooding across the north, central and east through Sunday afternoon. Temperatures will decrease with increasing relative humidity. The south will be mainly dry with breezy to windy areas and lower relative humidity. With high pressure ridging over the west and decreasing west flow aloft, drying will occur with warming Monday and Tuesday. .LONG TERM...(Tuesday night through Saturday) Issued at 233 PM MDT Sat Jun 23 2018 West flow aloft will bring dry conditions Wednesday and Thursday with some limited moisture and instability increasing across the north Friday and Saturday for limited showers and thunderstorms. Temperatures will continue to warm through Thursday then cool Friday and Saturday. && .AVIATION...(For the 00Z TAFS through 00Z Monday) Issued at 233 PM MDT Sat Jun 23 2018 VFR conditions expected at all terminals through the forecast period with a few exceptions. Depending upon rainfall and a moist boundary layer, there could be a period of MVFR ceilings at KCPR and KWRL between 08Z-15Z/Sunday. Confidence is still low and a prevailing group is not included with this forecast issuance. However, a TEMPO group or prevailing group may be needed with 06Z/Sunday issuance. Brief MVFR conditions possible east of the Continental Divide with strongest convection between 21Z/Saturday and 03Z/Sunday. Mountain top obscurations will continue through at least 12Z/Sunday across the northwest and north. Upper low over western Montana will slowly progress southeast Saturday night and Sunday morning. The showers and thunderstorms associated with this system will push south as well with the most widespread convection between 21Z/Saturday and 03Z/Sunday. Coverage and intensity of showers and storms will decrease after that time but will continue through the night. Upper low will eventually set-up over western portions of South Dakota and Nebraska later Sunday. This will allow for lingering showers at KCPR and KWRL through at least Sunday morning. High pressure will push into southwest Wyoming Sunday afternoon with dry conditions and less wind anticipated Sunday afternoon. Gusty west-northwest surface wind of 15-25kts Saturday afternoon ahead of a south-moving cold front. This front will reach a KLND-KCPR line by 01Z/Sunday with gusty north wind in its wake through 06Z/Sunday. Surface winds will be much less at all terminals Sunday afternoon. Please see the Aviation Weather Center and/or CWSU ZDV and ZLC for the latest information on icing and turbulence forecasts. && .FIRE WEATHER... Issued AT 233 PM MDT Sat Jun 23 2018 A Pacific low pressure trough moving through the Northern Rockies will bring afternoon and evening showers with isolated thunderstorms, most numerous in the north and central tonight, decreasing in coverage on Sunday. Temperatures will decrease with increasing relative humidity. The south will be mainly dry with breezy to windy areas and lower relative humidity. The lower and mid levels will be unstable and well mixed Sunday and Monday with sufficient winds for excellent smoke dispersal in the afternoons. && .RIW WATCHES/WARNINGS/ADVISORIES... Flood Watch from 6 PM MDT this evening through Sunday afternoon for WYZ005>011-017-019-020-022. && SHORT TERM...Baker LONG TERM...Baker AVIATION...Jones FIRE WEATHER...Baker
Hazardous weather outlook, Jun 23, 1:38 AM MDT, 14 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Riverton WY 138 AM MDT Sat Jun 23 2018 WYZ001>020-022>030-241300- Yellowstone National Park-Absaroka Mountains-Cody Foothills- North Big Horn Basin-Southwest Big Horn Basin- Southeast Big Horn Basin-Owl Creek and Bridger Mountains- Bighorn Mountains West-Bighorn Mountains Southeast- Northeast Johnson County-Southeast Johnson County- Teton and Gros Ventre Mountains-Jackson Hole- Wind River Mountains West-Wind River Mountains East- Upper Wind River Basin-Wind River Basin-Lander Foothills- Green Mountains and Rattlesnake Range- Natrona County Lower Elevations-Casper Mountain-Star Valley- Salt River and Wyoming Ranges-Upper Green River Basin Foothills- Upper Green River Basin-South Lincoln County- Rock Springs and Green River-Flaming Gorge-East Sweetwater County- 138 AM MDT Sat Jun 23 2018 ...Flood Watch is in effect from Saturday evening through Sunday afternoon for central and eastern portions... This Hazardous Weather Outlook is for Western and Central Wyoming. .DAY ONE...Today and Tonight Saturday and Saturday night...Showers and thunderstorms will become more numerous by the afternoon and continue through the overnight hours. Localized flooding is possible Saturday night. .DAYS TWO THROUGH SEVEN...Sunday through Friday Sunday...Scattered showers with isolated thunderstorms, with locally heavy rain, will continue through the day. Precipitation will end by late Sunday evening. Thursday and Friday...Isolated afternoon and evening thunderstorms mainly over the north. .SPOTTER INFORMATION STATEMENT... Spotters are urged to report hail, wind gusts past 45 mph and any flooding. Thank you.
In the hours before
Special weather statement, Jun 23, 2:53 PM MDT, 51 minutes before
Special Weather Statement
National Weather Service Riverton WY
253 PM MDT SAT JUN 23 2018
WYZ007>009-232130-
Owl Creek and Bridger Mountains-Bighorn Mountains Southeast-Bighorn
Mountains West-
253 PM MDT SAT JUN 23 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JOHNSON...
NORTHWESTERN NATRONA AND SOUTHEASTERN WASHAKIE COUNTIES UNTIL 330 PM
MDT...
At 251 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Cottonwood Pass, or 40 miles south of Ten Sleep,
moving east at 25 mph.
Hail up to the size of pennies, brief heavy rain, wind gusts to
around 45 mph, and dangerous lightning will be possible with this
storm.
This storm will remain over mainly rural areas of southwestern
Johnson...northwestern Natrona and southeastern Washakie Counties.
Bighorn Trail Road and Bighorn Mountain Road are both in the path of
this storm.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4337 10695 4338 10748 4356 10748 4367 10696
4341 10690
TIME...MOT...LOC 2051Z 269DEG 22KT 4347 10738
CNJSpecial weather statement, Jun 23, 3:05 PM MDT, 39 minutes before
Special Weather Statement National Weather Service Riverton WY 305 PM MDT SAT JUN 23 2018 WYZ007-017-232130- Owl Creek and Bridger Mountains-Wind River Basin- 305 PM MDT SAT JUN 23 2018 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL FREMONT COUNTY UNTIL 330 PM MDT... At 303 PM MDT, Doppler radar was tracking a strong thunderstorm over Boysen State Park Headquarters, or 12 miles north of Shoshoni, moving east at 25 mph. Hail of pea to dime size, wind gusts around 40 mph, brief heavy rain, and dangerous lightning will be possible with this storm. Boysen Dam and Bosyen State Park Headquarters will be impacted by this storm. The storm should move along the base of the Bridger Mountains east of the dam through 330 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4330 10829 4346 10830 4347 10781 4323 10774 TIME...MOT...LOC 2102Z 268DEG 22KT 4341 10815 CNJ
Special weather statement, Jun 23, 3:23 PM MDT, 21 minutes before
Special Weather Statement
National Weather Service Riverton WY
323 PM MDT SAT JUN 23 2018
WYZ003-004-232200-
North Big Horn Basin-Cody Foothills-
323 PM MDT SAT JUN 23 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PARK COUNTY UNTIL
400 PM MDT...
At 322 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Clark, or 14 miles west of Powell, moving east at
15 mph. Another storm was just north of Cody moving east at 15 mph.
Pea size to one-half inch diameter hail, brief heavy rain, and wind
gusts of 30 to 40 mph will be possible with these storms.
This strong thunderstorm will be near...
Ralston around 355 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Dangerous cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4496 10879 4457 10886 4455 10907 4473 10931
4485 10932
TIME...MOT...LOC 2122Z 259DEG 13KT 4480 10904
CNJSpecial weather statement, Jun 23, 3:31 PM MDT, 13 minutes before
Special Weather Statement
National Weather Service Riverton WY
331 PM MDT SAT JUN 23 2018
WYZ007-008-017-232200-
Owl Creek and Bridger Mountains-Wind River Basin-Bighorn Mountains
West-
331 PM MDT SAT JUN 23 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOT SPRINGS...
NORTHWESTERN NATRONA AND NORTHEASTERN FREMONT COUNTIES UNTIL 400 PM
MDT...
At 330 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles northwest of Lysite, or 15 miles northeast of Shoshoni, moving
east at 20 mph.
Pea-sized to one-half inch diameter hail, wind gusts around 40 mph,
brief heavy rain, and dangerous lightning will be possible with this
storm.
This strong thunderstorm will be near...
Cottonwood Pass around 400 PM MDT.
LAT...LON 4326 10733 4326 10737 4329 10741 4329 10752
4328 10752 4333 10803 4348 10805 4350 10734
TIME...MOT...LOC 2130Z 263DEG 18KT 4338 10785
CNJSpecial weather statement, Jun 23, 3:33 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Riverton WY
333 PM MDT SAT JUN 23 2018
WYZ009-020-232215-
Bighorn Mountains Southeast-Natrona County Lower Elevations-
333 PM MDT SAT JUN 23 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL NATRONA COUNTY
UNTIL 415 PM MDT...
At 333 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Red Wall, or 28 miles southwest of Kaycee, moving east
at 25 mph.
Pea to penny size hail, wind gusts around 45 mph, brief heavy rain,
and dangerous lightning will be possible with this storm.
This strong thunderstorm will be near...
Red Wall around 355 PM MDT.
Other locations impacted by this storm include Willow Creek School.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4332 10711 4349 10712 4350 10684 4349 10682
4349 10668 4319 10665
TIME...MOT...LOC 2133Z 268DEG 20KT 4343 10707
CNJSpecial weather statement, Jun 23, 3:35 PM MDT, 9 minutes before
Special Weather Statement
National Weather Service Riverton WY
335 PM MDT SAT JUN 23 2018
WYZ020-232215-
Natrona County Lower Elevations-
335 PM MDT SAT JUN 23 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NATRONA COUNTY UNTIL
415 PM MDT...
At 334 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Teapot Rock, or 23 miles north of Casper, moving
west at 15 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This storm will remain over mainly rural areas of northeastern
Natrona County.
This includes Interstate 25 between mile markers 199 and 223.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Riverton.
&&
LAT...LON 4297 10609 4303 10658 4329 10661 4346 10608
4330 10607
TIME...MOT...LOC 2134Z 082DEG 14KT 4317 10643
BakerThe office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 6:52 PM MDT | Special Weather Statement | RIW | Teton | 23 min |
| Jun 23, 12:58 PM MDT | Special Weather Statement | RIW | Hot Springs | 32 min |
| Jun 23, 1:30 PM MDT | Special Weather Statement | RIW | Washakie | 30 min |
| Jun 23, 1:51 PM MDT | Special Weather Statement | RIW | Hot Springs | 24 min |
| Jun 23, 2:02 PM MDT | Special Weather Statement | RIW | 43 min | |
| Jun 23, 2:15 PM MDT | Special Weather Statement | RIW | Hot Springs | 30 min |
| Jun 23, 2:49 PM MDT | Special Weather Statement | RIW | Johnson | 26 min |
| Jun 23, 2:53 PM MDT | Special Weather Statement | RIW | Washakie | 37 min |
| Jun 23, 3:05 PM MDT | Special Weather Statement | RIW | Hot Springs | 25 min |
| Jun 23, 3:09 PM MDT | Severe Thunderstorm Warning | RIW | Johnson | 36 min |
| Jun 23, 3:23 PM MDT | Special Weather Statement | RIW | Park | 37 min |
| Jun 23, 3:31 PM MDT | Special Weather Statement | RIW | Washakie | 29 min |
| Jun 23, 3:33 PM MDT | Special Weather Statement | RIW | Natrona | 42 min |
| Jun 23, 3:35 PM MDT | Special Weather Statement | RIW | Natrona | 40 min |
| Jun 23, 4:47 PM MDT | Special Weather Statement | RIW | Washakie | 28 min |
| Jun 23, 5:24 PM MDT | Special Weather Statement | RIW | Natrona | 36 min |
| Jun 23, 5:26 PM MDT | Special Weather Statement | RIW | Fremont | 34 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.